# SDR WTAA950077

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120013
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: B, J, M
- Precautionary procedure: E

## Discrepancy

SFO - EN ROUTE FAT TO SFO, LEFT ENGINE RISE IN T6 INDICATION TO 850 DEGREES REPORTED FOLLOWED BY POPPING NOISE, VIBRATION AND POWER SURGE FROM ENGINE.  CREW ACCOMPLISHED SHUT DOWN OF LEFT ENGINE AND DECLARED AND EMERGENCY.  AIRCRAFT LANDED AT STATION WITHOUT INCIDENT.  CREW SUBSEQUENTLY REPORTED SMOKE ODOR IN CABIN FROM NR 1 PACK FOLLOWING ABOVE ENGINE OCCURRENCE.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE.  AIRCRAFT RETURNED TO SERVICE.  AWAITING ENGINE TEARDOWN EVALUATION TO DETERMINE CAUSE.  (Z)
